Skip to content
My WebMD Sign In, Sign Up
Cortisone Injection on SI joint - subsequent groin pain
avatar
painloopy posted:
I had an SI joint injection to the right side SI joint last week in preparation for radio frequency lesioning later this month. Unfortunately I think the doctor hit a nerve wrong and I immediately had terrible shooting pains down the back of my right leg and it continued for several days into the weekend. That has gotten better over time but I also have sharp nerve type pains in the front of my groin area on the right side also - I don't know if these are related or should I be worried about it being something else? It is not getting better as the back of the leg pain is. I've called my doctor but he hasn't returned my calls yet - putting ice on it but not helping. Any suggestions?
Reply


Helpful Tips

Making the Most of Your Doctor Visit #2Expert
Here are the rest of the suggestions (had to break into to two parts due to the character limits) 5. Make sure that all records ... More
Was this Helpful?
24 of 38 found this helpful

Helpful Resources

Be the first to post a Resource!

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Spine Center